# SDR 95ZZZW422

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Leaking
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1406 - FLIGHT EN ROUTE CMH TO TPA WHEN CREW REPORTED A PRESSURIZATION PROBLEM.  AIR LEAK AND LOUD AIR NOISE HEARD FROM FORWARD ENTRY DOOR.  FLIGHT DIVERTED TO PIT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPOSITIONED HINGE PIN IN UPPER HINGE COVER.  FOUND AFT OUTFLOW VALVE NOT COMPLETELY CLOSING.  REPLACED OUTFLOW VALVE AND CONTROLLER.  RESEALED INNER AREA AROUND EXTERNAL POWER RECEPTACLE.  REFERENCE USAA950248 .
